# SDR HEEA060671

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54641
- Make and model: Bell 206L-3
- Aircraft serial: 51184
- System (JASC): 6220 · Main Rotor Head
- Part: Excluder
- Part number: S30769
- Condition: Leaking
- Location: M/R Hub
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCLUDER LEAKING.  REPLACED WITH SERVICEABLE PARTS.
